# SDR GTIA9700233

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25866863
- Condition: Failed
- Location: Autopitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - REFER TO DMI NR 00153 AUTOPILOT PITCH (MRR 97-2-11-002/GTIA9700161).  REMOVED AND REPLACED AUTOPILOT PITCH AXIS COMPUTER IAW MM 22-13-1.  TESTED GOOD IAW MM 22-13-1 SEC 3, PARAGRAPH A.  CLEAR DMI 00153.  (X)
